MathSciNet Relay Station
MathSciNet bibliographic data
MR2283455 (2008h:62008) 62-01 (62F03 62F10 62J05 62J10)
Wichura, Michael J. The coordinate-free approach to linear models. Cambridge Series in Statistical and Probabilistic Mathematics. Cambridge University Press, Cambridge, 2006. xiv+199 pp. ISBN: 978-0-521-86842-6; 0-521-86842-4
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement